MAUDE Adverse Event Report: US ENDOSCOPY; CARR-LOCKE INJECTION NEEDLE

US ENDOSCOPY; CARR-LOCKE INJECTION NEEDLE
Model Number 00711811
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch report (b)(4)."this was a failure of equipment, specifically the carr-locke injection needle 25 ga steris brand.When instructed to bring needle out, needle was pushed out and worked properly, but when needle was attempted to be brought back in, the needle stayed out despite luer-lock device being fully disconnected." the procedure was completed successfully with another injector needle.No report of injury.
 
Additional Manufacturer Narrative
The carr-locke injection needle subject of the reported event is not available for evaluation.Without the r eturn of the device a root cause cannot be determined.Steris offered in-service training on the proper use and operation of the carr-locke injection needle however, the user facility declined.The device history record was reviewed for the subject lot and no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for the subject lot.No additional issues have been reported.

Brand Name
NA
Common Device Name
CARR-LOCKE INJECTION NEEDLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key21555119
Report Number1528319-2025-00015
Device Sequence Number4402347
Product Code FCG
UDI-Device Identifier00724995180881
UDI-Public(01)00724995180881(11)241104(17)271101(10)11234149
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K971842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711811
Device Catalogue Number00711811
Device Lot Number(10)11234149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown